# SDR 2005FA0001603

- Difficulty date: November 23, 2005
- Submitted: December 21, 2005
- Operation: General aviation
- Aircraft: N4837A
- Make and model: Cessna 414A
- Aircraft serial: 414A0101
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 64193110
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 828 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CHECKING RT ENGINE OVER FOR OIL LEAKS, FOUND NUT AND PART OF BOLT FROM TOP FORWARD NR 2 CYLINDER THRU BOLT LODGE BY OIL FILLER TUBE.  BREAK ON BOLT APPEARS TO BE OLD BY THE DARK COLOR.  REMOVAL OF CYLINDER NECESSARY TO REPLACE BOLT.  (K)
